Toggle Main Menu Toggle Search

ePrints

Realization of functions on the symmetrized bidisc

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Abstract

We prove a realization formula and a model formula for analytic functions with modulus bounded by $1$ on the symmetrized bidisc\[G\stackrel{\rm def}{=} \{(z+w,zw): |z|<1, \, |w| < 1\}.\]As an application we prove a Pick-type theorem giving a criterion for the existence of such a function satisfying a finite set of interpolation conditions.


Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Journal of Mathematical Analysis and Applications

Year: 2017

Volume: 453

Issue: 1

Pages: 227-240

Print publication date: 01/09/2017

Online publication date: 05/04/2017

Acceptance date: 01/04/2017

ISSN (print): 0022-247X

ISSN (electronic): 1096-0813

Publisher: Elsevier

URL: https://doi.org/10.1016/j.jmaa.2017.04.003

DOI: 10.1016/j.jmaa.2017.04.003


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share